Alert archive / New Mexico / Red Flag Warnings in 2014
Red Flag Warning 15, NWS Albuquerque, NM
NWS Albuquerque, NM issued this red flag warning at Apr 8, 2014, 6:16 AM MDT. It took effect at Apr 9, 2014, 12:00 PM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 8, 2014, 6:16 AM MDT (12:16 UTC)
- In effect from
- Apr 9, 2014, 12:00 PM MDT
- Expired
- Apr 9, 2014, 7:00 PM MDT
- In force
- 7 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
930 WWUS85 KABQ 081216 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 616 AM MDT TUE APR 8 2014 ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 7 PM MDT WEDNESDAY FOR THE EAST CENTRAL PLAINS DUE TO STRONG WINDS AND LOW HUMIDITY... .CRITICAL FIRE WEATHER CONDITIONS WILL RETURN FOR THE EAST CENTRAL PLAINS. WELL ABOVE NORMAL TEMPERATURES...UNSTABLE CONDITIONS... AND SEVERAL HOURS OF SINGLE DIGIT HUMIDITY VALUES ALONG WITH WINDY CONDITIONS WILL ELEVATE THE FIRE POTENTIAL. THE GREATEST THREAT AREA WILL FOCUS AROUND THE INTERSTATE 40 CORRIDOR EAST OF CLINES CORNERS TO THE TEXAS STATE LINE. IF FORECAST WINDS TREND STRONGER THEN A MORE WIDESPREAD AREA OF CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE. NMZ108-082130- /O.UPG.KABQ.FW.A.0021.140409T1700Z-140410T0200Z/ /O.NEW.KABQ.FW.W.0015.140409T1800Z-140410T0100Z/ NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 616 AM MDT TUE APR 8 2014 ...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM MDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 7 PM MDT WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AREA AND TIMING...EAST CENTRAL PLAINS WEDNESDAY. * 20 FOOT WINDS...WEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * RELATIVE HUMIDITY...6 TO 10 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$
3 follow-up statements
893 WWUS85 KABQ 082117 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 317 PM MDT TUE APR 8 2014 ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 7 PM MDT WEDNESDAY FOR THE EAST CENTRAL PLAINS DUE TO STRONG WINDS AND LOW HUMIDITY... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING FOR THE SANDIA...MANZANO AND GALLINAS MOUNTAINS AS WELL AS THE EAST CENTRAL PLAINS DUE TO STRONG WINDS AND LOW HUMIDITY... .A PROLONGED PERIOD OF ABOVE NORMAL TEMPERATURES...VERY LOW HUMIDITIES AND UNSTABLE CONDITIONS WILL PERSIST THROUGH THURSDAY. WINDS WILL INCREASE ON WEDNESDAY SUPPORTING CRITICAL FIRE WEATHER CONDITIONS FOR THE EAST CENTRAL PLAINS. THE GREATEST THREAT AREA WILL FOCUS AROUND THE INTERSTATE 40 CORRIDOR EAST OF CLINES CORNERS TO THE TEXAS STATE LINE. MARGINALLY CRITICAL WIND SPEEDS ARE EXPECTED FOR THURSDAY AS WELL...WITH THE GREATEST THREAT AREA EXTENDING FROM CLINES CORNERS TO THE QUAY COUNTY LINE. SEVERAL HOURS OF SINGLE DIGIT HUMIDITIES ARE EXPECTED BOTH DAYS AFTER POOR TO FAIR HUMIDITY RECOVERIES DURING THE OVERNIGHT PERIODS. NMZ108-091400- /O.NEW.KABQ.FW.A.0022.140410T1800Z-140411T0100Z/ /O.CON.KABQ.FW.W.0015.140409T1800Z-140410T0100Z/ NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 317 PM MDT TUE APR 8 2014 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM MDT WEDNESDAY... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM MDT WEDNESDAY. * AREA AND TIMING...EAST CENTRAL PLAINS WEDNESDAY AND THURSDAY AFTERNOON AND EARLY EVENING. * 20 FOOT WINDS...WEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * RELATIVE HUMIDITY...6 TO 10 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. && $$ NMZ107-091400- /O.NEW.KABQ.FW.A.0022.140410T1800Z-140411T0100Z/ NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- 317 PM MDT TUE APR 8 2014 ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING. * AREA AND TIMING...SANDIA...MANZANO AND GALLINAS MOUNTAINS THURSDAY AFTERNOON AND EARLY EVENING. * 20 FOOT WINDS...WEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * RELATIVE HUMIDITY...4 TO 8 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. && $$ 34
986 WWUS85 KABQ 091146 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 546 AM MDT WED APR 9 2014 ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 7 PM MDT TODAY FOR THE EAST CENTRAL PLAINS DUE TO STRONG WINDS AND LOW HUMIDITY... ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 7 PM MDT THURSDAY FOR THE SANDIA...MANZANO AND GALLINAS MOUNTAINS AS WELL AS THE EAST CENTRAL PLAINS DUE TO STRONG WINDS AND LOW HUMIDITY... .A PROLONGED PERIOD OF ABOVE NORMAL TEMPERATURES...VERY LOW HUMIDITIES AND UNSTABLE CONDITIONS WILL PERSIST THROUGH THURSDAY. WINDS WILL INCREASE TODAY SUPPORTING CRITICAL FIRE CONDITIONS FOR THE EAST CENTRAL PLAINS. THE GREATEST THREAT AREA WILL FOCUS AROUND THE INTERSTATE 40 CORRIDOR EAST OF CLINES CORNERS TO THE TEXAS STATE LINE. CRITICAL WIND SPEEDS WILL OCCUR THURSDAY AS WELL...WITH THE GREATEST THREAT AREA EXTENDING FROM NEAR CLINES CORNERS TO THE QUAY COUNTY LINE. SEVERAL HOURS OF SINGLE DIGIT HUMIDITIES ARE EXPECTED BOTH DAYS AFTER POOR TO FAIR HUMIDITY RECOVERIES DURING THE OVERNIGHT PERIODS. NMZ108-092130- /O.UPG.KABQ.FW.A.0022.140410T1800Z-140411T0100Z/ /O.NEW.KABQ.FW.W.0016.140410T1800Z-140411T0100Z/ /O.CON.KABQ.FW.W.0015.140409T1800Z-140410T0100Z/ NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 546 AM MDT WED APR 9 2014 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM MDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM MDT THURSDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 7 PM MDT THURSDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM MDT THIS EVENING. * AREA AND TIMING...EAST CENTRAL PLAINS WEDNESDAY AND THURSDAY AFTERNOON AND EARLY EVENING. * 20 FOOT WINDS...WEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * RELATIVE HUMIDITY...4 TO 10 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NMZ107-092130- /O.UPG.KABQ.FW.A.0022.140410T1800Z-140411T0100Z/ /O.NEW.KABQ.FW.W.0016.140410T1800Z-140411T0100Z/ NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- 546 AM MDT WED APR 9 2014 ...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM MDT THURSDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 7 PM MDT THURSDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AREA AND TIMING...SANDIA...MANZANO AND GALLINAS MOUNTAINS THURSDAY AFTERNOON AND EARLY EVENING. * 20 FOOT WINDS...WEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * RELATIVE HUMIDITY...5 TO 9 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$
068 WWUS85 KABQ 092110 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 310 PM MDT WED APR 9 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT TODAY FOR THE EAST CENTRAL PLAINS DUE TO STRONG WINDS AND LOW HUMIDITY... ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 7 PM MDT THURSDAY FOR THE SANDIA...MANZANO AND GALLINAS MOUNTAINS AS WELL AS THE EAST CENTRAL PLAINS DUE TO STRONG WINDS AND LOW HUMIDITY... .A PROLONGED PERIOD OF ABOVE NORMAL TEMPERATURES...VERY LOW HUMIDITIES AND UNSTABLE CONDITIONS WILL PERSIST THROUGH THURSDAY. CRITICAL FIRE CONDITIONS WILL CONTINUE FOR THE EAST CENTRAL PLAINS THROUGH EARLY EVENING. THE GREATEST THREAT AREA WILL FOCUS AROUND THE INTERSTATE 40 CORRIDOR EAST OF CLINES CORNERS TO THE TEXAS STATE LINE. CRITICAL WIND SPEEDS WILL OCCUR THURSDAY AS WELL...WITH THE GREATEST THREAT AREA EXTENDING FROM NEAR CLINES CORNERS TO THE QUAY COUNTY LINE. SEVERAL HOURS OF SINGLE DIGIT HUMIDITIES ARE EXPECTED AFTER POOR HUMIDITY RECOVERIES TONIGHT. NMZ108-100100- /O.CON.KABQ.FW.W.0015.000000T0000Z-140410T0100Z/ /O.CON.KABQ.FW.W.0016.140410T1800Z-140411T0100Z/ NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 310 PM MDT WED APR 9 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING... ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM MDT THURSDAY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM MDT THURSDAY. * AREA AND TIMING...EAST CENTRAL PLAINS TODAY AND THURSDAY AFTERNOON AND EARLY EVENING. * 20 FOOT WINDS...WEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * RELATIVE HUMIDITY...4 TO 10 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NMZ107-100100- /O.CON.KABQ.FW.W.0016.140410T1800Z-140411T0100Z/ NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- 310 PM MDT WED APR 9 2014 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM MDT THURSDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM MDT THURSDAY. * AREA AND TIMING...SANDIA...MANZANO AND GALLINAS MOUNTAINS THURSDAY AFTERNOON AND EARLY EVENING. * 20 FOOT WINDS...WEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * RELATIVE HUMIDITY...5 TO 9 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ 32
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Apr 8, 5:22 AM MDT, 54 minutes earlier.
Area forecast discussion, Apr 8, 5:22 AM MDT, 54 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 522 AM MDT TUE APR 8 2014 .AVIATION... 12Z TAF CYCLE VFR ALL AREAS THE NEXT 24 HRS. TERRAIN DOMINATED WINDS WILL ALLOW FOR SOME DRAINAGE BRIEFLY AT KSAF THIS MORNING. OTHERWISE...MUCH LIGHTER WINDS EXPECTED TODAY. GUYER && .PREV DISCUSSION...325 AM MDT TUE APR 8 2014... .SYNOPSIS... A RIDGE OF HIGH PRESSURE WILL CROSS TODAY INTO WEDNESDAY SENDING TEMPERATURES SOARING ABOVE NORMAL WITH NEAR RECORD HIGHS FROM THE CENTRAL MOUNTAINS EAST AND NORTHEASTWARD ACROSS THE PLAINS WEDNESDAY AFTERNOON. BREEZY AND DRY CONDITIONS ARE ALSO EXPECTED ACROSS EASTERN AREAS WEDNESDAY WITH FIRE WEATHER CONCERNS. A COUPLE OF WEATHER SYSTEMS WILL CROSS THIS WEEKEND FROM THE WEST...THEN NORTHWEST...WITH COOLER TEMPERATURES AND A CHANCE FOR SHOWERS AND THUNDERSTORMS. SOME SNOW WILL BE POSSIBLE ACROSS THE NORTHERN MOUNTAINS AND NORTHEAST SUNDAY NIGHT. && .DISCUSSION... TIME TO BREAK OUT THOSE AUTOMOBILE SUN SHADES AS TEMPERATURES CLIMB ABOVE NORMAL TODAY THROUGH THE END OF THE WEEK. AFTER AN UPPER LEVEL RIDGE OF HIGH PRESSURE CROSSES FROM THE WEST TODAY AND TONIGHT...HIGH TEMPERATURES SHOULD REACH NEAR RECORD READINGS FROM THE SANDIA AND MANZANO MOUNTAINS EAST AND NORTHEASTWARD WEDNESDAY. AN UPPER TROUGH CROSSING THE NORTHERN ROCKIES WILL CAUSE THE RIDGE ALOFT TO FLATTEN AND A LEE SURFACE TROUGH TO DEVELOP WEDNESDAY...INDUCING BREEZY/CRITICAL FIRE WEATHER CONDITIONS ACROSS PARTS OF THE PLAINS. A BACK BACK DOOR COOL FRONT IS PROGGED TO SAG INTO NE AREAS THURSDAY MORNING COOLING TEMPERATURES A FEW DEGREES. HOWEVER...THE CENTRAL MOUNTAINS...ESTANCIA VALLEY AND CENTRAL HIGHLANDS MAY HAVE ANOTHER ROUND OF NEAR RECORD WARMTH THURSDAY AFTERNOON. AFTER A WEAK RIDGE CROSSES FRIDAY...PRECIPITATION CHANCES WILL THEN INCREASE AGAIN THROUGH THE WEEKEND AS ONE UPPER LEVEL STORM SYSTEM CROSSES FROM THE WEST AND ANOTHER FOLLOWS IMMEDIATELY ON ITS HEELS OUT OF THE NORTHWEST. SHOWERS AND THUNDERSTORMS WILL MOVE INTO THE AREA FROM THE WEST AS TEMPERATURES TREND DOWNWARD BEGINNING SATURDAY. THEN...PRECIPITATION SHOULD BE MOST WIDESPREAD SATURDAY NIGHT THROUGH SUNDAY NIGHT. A STRONG BACK DOOR COLD FRONT AND EASTERLY UPSLOPE FLOW ARE EXPECTED AS THE COOLER OF THE TWO SYSTEMS DROPS OUT OF THE NORTHWEST SUNDAY AND SUNDAY NIGHT. LOW TEMPERATURES SUNDAY NIGHT SHOULD REACH THE 20S AND LOW 30S FROM THE NORTHERN MOUNTAINS EASTWARD...WHERE ACCUMULATING SNOW WILL BE POSSIBLE. SOME SHOWERS MAY THEN LINGER ALONG THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN MONDAY BEFORE ANOTHER RIDGE OF HIGH PRESSURE CROSSES EARLY NEXT WEEK. 44 && .FIRE WEATHER... EXCEPTIONALLY DRY AND UNSTABLE CONDITIONS ARE ON TAP FOR THE NEXT SEVERAL DAYS. WINDS ARE MARGINAL SO THE THREAT FOR WIDESPREAD CRITICAL FIRE CONDITIONS WILL BE SOMEWHAT LIMITED. CONFIDENCE HIGH ENOUGH FOR UPGRADE TO RED FLAG WEDNESDAY FOR THE EAST CENTRAL PLAINS. CLEAR SKIES AND POOR TO GOOD RECOVERIES EARLY THIS MORNING ARE A SIGN OF THINGS TO COME FOR THE NEXT SEVERAL DAYS. TODAY WILL BE OUR TRANSITION DAY AS NW FLOW ALOFT WEAKENS AHEAD OF AN APPROACHING STRONG UPPER RIDGE. TEMPS WILL TREND BACK NEAR NORMAL AND WINDS WILL BE GENERALLY LIGHT MOST AREAS. MIN RH VALUES WILL AVERAGE 10 TO 20 PCT WITH IMPROVING VENT RATES AND INCREASING HAINES. RH RECOVERIES TONIGHT WILL TREND EVEN LOWER WITH MORE WIDESPREAD POOR TO BORDERLINE GOOD VALUES. THE UPPER RIDGE WILL FLATTEN TO THE WEST OF NM WEDNESDAY ALLOWING FOR FASTER ZONAL FLOW TO DEVELOP THROUGH THE DAY. A STRENGTHENING LEE TROUGH OVER THE PLAINS WILL PROVIDE A SUFFICIENT GRADIENT TO INCREASE WINDS INTO THE WINDY CATEGORY. WIDESPREAD 5 AND 6 HAINES VALUES WITH SEVERAL HOURS OF SINGLE DIGIT RH VALUES AND WELL ABOVE NORMAL TEMPS WILL FOCUS CRITICAL CONDITIONS OVER THE EAST CENTRAL PLAINS. THERE WILL BE SEVERAL HOURS OF CRITICAL SURROUNDING THIS AREA BUT COVERAGE IS LIMITED MAINLY TO THE EDGES OF THE FIRE WEATHER ZONES. IF WINDS WERE TO INCREASE OVER A LARGER AREA THEN MUCH MORE OF THE EAST WILL NEED EXPANSION OF RED FLAGS. RECOVERIES INTO WEDNESDAY NIGHT WILL TREND EVEN WORSE WITH NEARLY THE ENTIRE REGION BELOW 25 PCT. CONDITIONS WILL BE EVEN DRIER THURSDAY AFTERNOON. WIDESPREAD MIN RH VALUES THURSDAY IN THE 5 TO 10 PCT RANGE WILL COINCIDE WITH STRONG INSTABILITY AND WIDESPREAD HAINES AND EVEN SUPER HAINES. WINDS TRENDED SLIGHTLY STRONGER WITH THE LATEST GUIDANCE BUT AGAIN LOOK MARGINAL. MIXING HEIGHTS WILL EASILY PUSH 500MB SO ANY INCREASE IN WINDS WILL ALLOW FOR A CRITICAL DAY... ESPECIALLY ALONG THE HIGHWAY 60 CORRIDOR OF EASTERN CATRON... SOCORRO...AND TORRANCE COUNTIES. AT THIS TIME GREATEST CONFIDENCE FOR A WATCH WOULD BE THE CENTRAL HIGHLANDS HOWEVER WILL HOLD OFF FOR ONE MORE FORECAST CYCLE. FRIDAY WILL BE A SIMILAR STORY BUT YET AGAIN WINDS LOOKS TOO LIGHT. THE FLATTENED UPPER RIDGE WILL SHIFT EAST AND ALLOW SOUTHWEST FLOW TO DEVELOP OVER NM SATURDAY AND SUNDAY. THIS WILL INTRODUCE BETTER RETURN MOISTURE AS WELL AS INCREASING POTENTIAL FOR SOME PRECIP THROUGH MONDAY. EXTENDED MODELS ARE HINTING AT A STRONG BACK DOOR FRONTAL BOUNDARY ACROSS THE EAST WITH SIGNIFICANTLY COOLER TEMPS AND EVEN SOME SNOW OVER THE NORTHERN HIGH TERRAIN. GUYER && .ABQ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM NOON TO 7 PM MDT WEDNESDAY FOR THE FOLLOWING ZONES...NMZ108. &&
Hazardous weather outlook, Apr 8, 5:24 AM MDT, 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 524 AM MDT TUE APR 8 2014 NMZ501>540-091200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 524 AM MDT TUE APR 8 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED ACROSS PORTIONS OF THE EASTERN PLAINS WEDNESDAY AFTERNOON UNTIL SUNSET DUE TO STRONG WIND...LOW HUMIDITY AND A VERY UNSTABLE ATMOSPHERE. THE POTENTIAL EXISTS FOR ACCUMULATING SNOW SUNDAY NIGHT ACROSS THE NORTHERN MOUNTAINS...NORTHEAST HIGHLANDS AND NORTHEAST PLAINS AS A STRONG BACK DOOR COLD FRONT AND AN UPPER LEVEL TROUGH PRODUCE EASTERLY UPSLOPE FLOW. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 44
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 3:17 PM MDT | Fire Weather Watch | ABQ | 14 hr |
Nearby
Red Flag Warnings in New Mexico, 2014Every red flag warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.